# SDR ZZDA2011874

- Difficulty date: October 16, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N292AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN HOUSING COVER OVER FORWARD GALLEY DOOR FELL OFF.  (SECURED WITH TAPE/LEGIBLE AND OPS NORM)  REMOVED AND REPLACED R1 DOOR EXIT ASSY IAW AMM 33-50.  OPS CHECK GOOD.
